# SDR USAA2009121093321

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 60,835 hours, 43,170 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C27494
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - RIGHT STABILIZER LOWER TRAILING EDGE SKIN CRACKED AT STAB STA 134.  REPAIRED RIGHT STABILIZER LOWER TRAILING EDGE SKIN AT STAB STA 134 IAW TYPICAL REPAIR 55-10-07 REV D.
